# SDR A6WA200840044

- Difficulty date: January 15, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 12,325 hours, 11,362 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SURROUND STRUCTURE ROLLER BRACKET GOUGED ON FS 349, STR 6L.  SURROUND STRUCTURE NEW ROLLER BRACKET INSTALLED ON PAX DOOR AT FS 349, STR 6 IAW SRM 51-41-04.  (K)
